American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 140 found      Go to page: 1 2 3 4 > >>

[1] Júlia Komjáthy and Yuval Peres. Topics in Markov chains: Mixing and escape rate. Proceedings of Symposia in Pure Mathematics 91 303-330.
Book volume table of contents
View Article: PDF

[2] Xiongping Dai, Tingwen Huang and Yu Huang. Exponential stability of matrix-valued Markov chains via nonignorable periodic data. Trans. Amer. Math. Soc. 369 (2017) 5271-5292.
Abstract, references, and article information   
View Article: PDF

[3] Sonja Petrović. A survey of discrete methods in (algebraic) statistics for networks. Contemporary Mathematics 685 (2017) 251-277.
Book volume table of contents
View Article: PDF

[4] The Anh Bui and Xuan Thinh Duong. Laguerre operator and its associated weighted Besov and Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 369 (2017) 2109-2150. MR 3581229.
Abstract, references, and article information   
View Article: PDF

[5] Frédérique Bassino, Cyril Nicaud and Pascal Weil. Generic properties of subgroups of free groups and finite presentations. Contemporary Mathematics 677 (2016) 1-43.
Book volume table of contents   
View Article: PDF

[6] Philip Feinsilver. Matrices with zero row sums, tree theorems and a Markov chain on trees. Contemporary Mathematics 668 (2016) 67-79.
Book volume table of contents   
View Article: PDF

[7] Cédric Lecouvey, Emmanuel Lesigne and Marc Peigné. Conditioned random walks from Kac-Moody root systems. Trans. Amer. Math. Soc. 368 (2016) 3177-3210.
Abstract, references, and article information   
View Article: PDF

[8] Large deviations for Markov chains. Graduate Studies in Mathematics 162 (2015) 187-211.
Book volume table of contents
View Article: PDF

[9] Percolation approach to phase transition. Graduate Studies in Mathematics 162 (2015) 149-158.
Book volume table of contents
View Article: PDF

[10] Large deviations through the limiting generating function. Graduate Studies in Mathematics 162 (2015) 167-185.
Book volume table of contents
View Article: PDF

[11] Formalism for classical lattice systems. Graduate Studies in Mathematics 162 (2015) 99-119.
Book volume table of contents
View Article: PDF

[12] Further asymptotics for i.i.d. random variables. Graduate Studies in Mathematics 162 (2015) 161-166.
Book volume table of contents
View Article: PDF

[13] Large deviations and asymptotics of integrals. Graduate Studies in Mathematics 162 (2015) 35-48.
Book volume table of contents
View Article: PDF

[14] Introductory discussion. Graduate Studies in Mathematics 162 (2015) 3-15.
Book volume table of contents
View Article: PDF

[15] Probability. Graduate Studies in Mathematics 162 (2015) 273-291.
Book volume table of contents
View Article: PDF

[16] The large deviation principle. Graduate Studies in Mathematics 162 (2015) 17-34.
Book volume table of contents
View Article: PDF

[17] Nonstationary independent variables. Graduate Studies in Mathematics 162 (2015) 221-231.
Book volume table of contents
View Article: PDF

[18] Firas Rassoul-Agha and Timo Seppäläinen. A Course on Large Deviations with an Introduction to Gibbs Measures. Graduate Studies in Mathematics 162 (2015) MR MR3309619.
Book volume table of contents

[19] Convexity criterion for large deviations. Graduate Studies in Mathematics 162 (2015) 213-220.
Book volume table of contents
View Article: PDF

[20] Analysis. Graduate Studies in Mathematics 162 (2015) 259-271.
Book volume table of contents
View Article: PDF

[21] Relative entropy and large deviations for empirical measures. Graduate Studies in Mathematics 162 (2015) 67-81.
Book volume table of contents
View Article: PDF

[22] Phase transition in the Ising model. Graduate Studies in Mathematics 162 (2015) 133-148.
Book volume table of contents
View Article: PDF

[23] Random walk in a dynamical random environment. Graduate Studies in Mathematics 162 (2015) 233-255.
Book volume table of contents
View Article: PDF

[24] Nonnegative matrices. Graduate Studies in Mathematics 162 (2015) 297-298.
Book volume table of contents
View Article: PDF

[25] Inequalities from statistical mechanics. Graduate Studies in Mathematics 162 (2015) 293-296.
Book volume table of contents
View Article: PDF

[26] Convex analysis in large deviation theory. Graduate Studies in Mathematics 162 (2015) 49-65.
Book volume table of contents
View Article: PDF

[27] Process level large deviations for i.i.d. fields. Graduate Studies in Mathematics 162 (2015) 83-96.
Book volume table of contents
View Article: PDF

[28] Large deviations and equilibrium statistical mechanics. Graduate Studies in Mathematics 162 (2015) 121-131.
Book volume table of contents
View Article: PDF

[29] Sebastian M. Cioabă and Peng Xu. Mixing Rates of Random Walks with Little Backtracking. Contemporary Mathematics 655 (2015) 27-58.
Book volume table of contents   
View Article: PDF

[30] Andrew R. Wade and Chang Xu. Convex hulls of planar random walks with drift. Proc. Amer. Math. Soc. 143 (2015) 433-445.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 140 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia